RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2017, том 3, выпуск 2, страницы 14–21 (Mi umj38)  

On $\Lambda$-convergence almost everywhere of multiple trigonometric Fourier series

Nikolai Yu. Antonov

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Аннотация: We consider one type of convergence of multiple trigonometric Fourier series intermediate between the convergence over cubes and the $\lambda $-convergence for $\lambda >1$. The well-known result on the almost everywhere convergence over cubes of Fourier series of functions from the class $ L (\ln ^ + L) ^ d \ln ^ + \ln ^ + \ln ^ + L ([0,2 \pi)^d ) $ has been generalized to the case of the $ \Lambda $-convergence for some sequences $\Lambda$.

Ключевые слова: Trigonometric Fourier series, Rectangular partial sums, Convergence almost everywhere.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00702


DOI: https://doi.org/10.15826/umj.2017.2.003

Полный текст: PDF файл (113 kB)
Полный текст: https:/.../99
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Nikolai Yu. Antonov, “On $\Lambda$-convergence almost everywhere of multiple trigonometric Fourier series”, Ural Math. J., 3:2 (2017), 14–21

Цитирование в формате AMSBIB
\RBibitem{Ant17}
\by Nikolai~Yu.~Antonov
\paper On $\Lambda$-convergence almost everywhere of multiple trigonometric Fourier series
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 14--21
\mathnet{http://mi.mathnet.ru/umj38}
\crossref{https://doi.org/10.15826/umj.2017.2.003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj38
  • http://mi.mathnet.ru/rus/umj/v3/i2/p14

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:129
    Полный текст:46
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019